Ould Ahmed Izid Bih Isselkou - On a Radially Symmetrical Green’s Function

arima:1902 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, August 11, 2008, Volume 9, 2007 Conference in Honor of Claude Lobry, 2008 - https://doi.org/10.46298/arima.1902
On a Radially Symmetrical Green’s Function

Authors: Ould Ahmed Izid Bih Isselkou

It is quite usual to transform elliptic PDE problems of second order into fixed point integral problems, via the Green’s function. But it is not easy, in general, to handle integrals involved in such a formulation. When it comes to the Laplacian operator on balls of Rn, we give here a radially symmetrical Green’s function which, under some nonlinearity assumptions, makes the Green’s Integral representation formula easier to use; we give three examples of application.


Volume: Volume 9, 2007 Conference in Honor of Claude Lobry, 2008
Published on: August 11, 2008
Submitted on: February 10, 2008
Keywords: Green’s function, radially symmetrical, representation formula,Fonction de Green,symétrie radiale,Formule de réprésentation,[INFO] Computer Science [cs],[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 73 times.
This article's PDF has been downloaded 97 times.